Chiral Polytopes from Hyperbolic Honeycombs.
Discrete & computational geometry, Tome 13 (1995) no. 3-4, pp. 17-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
combinatorial properties, rotation groups, Möbius geometry, honeycombs, chiral polytopes
@article{DCG_1995__13_3-4_131345,
author = {E. Schulte and B. Nostrand},
title = {Chiral {Polytopes} from {Hyperbolic} {Honeycombs.}},
journal = {Discrete & computational geometry},
pages = {17--40},
year = {1995},
volume = {13},
number = {3-4},
zbl = {0820.51018},
url = {http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131345/}
}
E. Schulte; B. Nostrand. Chiral Polytopes from Hyperbolic Honeycombs.. Discrete & computational geometry, Tome 13 (1995) no. 3-4, pp. 17-40. http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131345/